It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Tammy on March 21, 2000 at 11:42:09:

In Reply to: Re: high blood pressure posted by Alan on March 19, 2000 at 13:23:23:

Mine also made me tired, so I take it at night before I go to bed. This way it works through my body at night and I don't have trouble remembering to take it, likeI used to.: : Does anyone out there know of a high blood pressure medication that does not make one tired? I have tried several, and it all makes me so tired that I can hardly stand it. When I am not on it, I have great energy and health. My only health issue is high blood pressure.... have no idea why i have it. I exercise, eat well, do not use much salt... am 52 year old female and did not have hbp until i was about 45. it is a mystery. bottom number without meds is over 100... yikes. any help? thanks



Follow Ups

All times are GMT -7. The time now is 12:38 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!